... crap still??plz help!!! ty
Did you taper down the methadone to at least 30 mg before starting the Suboxone? You may have caused yourself to go into precipitated withdraw. If you did not lower your methadone dosage to around 30mg then waited at least 72 hours before taking the Suboxone, then this is most likely what has happened.
If you did taper the methadone and waited the 72 hours, how much suboxone have you taken?
You will have to wait to talk to someone like Pattishan61 to get a more complete answer. Try to reach her by friending her, she will contact you asap. She may not be online right now.
Hang in there hon,
PeaceKeeper, Laurie is correct, you absolutely have to taper down to 30 mgs or less of methadone to be considered for switching to subutex/suboxone. You also HAVE to wait 72 hours, to let the methadone recede off the receptor sites in the brain, and then you actually should be started on subutex, which doesn't have the naloxone the suboxone does. If you did NOT do this, you may have gone into a state called Precipitated withdrawal, ( really really bad withdrawal) and that will also happen if a person does not wait 24 hours after taking a short acting opiate and starts suboxone too early. It is a more difficult switch from methadone to suboxone, the reason being, both are long acting opiate replacements, both last several days on the receptor sites and it is best for there to be NO opiate or methadone on those site before suboxone or subutex. Subutex is less likely to cause precip, but still can cause it. Methadone and subs/subt are huge molecules ( so to speak) and they need ALL the room on the receptor sites, they will fight other opiates trying to seat, if there is any on the site first. They will cause it to come off, dropping both meds off the sites and terrible withdrawal will set in, and there is nothing you can do, maybe go to ER but I am not even sure they can do anything. You just have to wait until it wears off. Now, If this is not the reason, and you have a subs doctor, you should call this doctor and tell him/her, they do need to know what kind of shape you are in. If you did take it properly, remember not to take it later than 3pm, it can keep you up if you do that. You may also need a dose adjustment down, not up, but the subs doctor needs to actually call that. If you are on the right amount, you should feel pretty good. There can be a 2 week adjustment period when starting suboxone, you may also be in that phase. I hope that you will update us, and let us know how you are. I don't have internet at home, stayed late at work to check on a few people and saw this. I should be back on saturday night at my boyfriend's house. that will be april 16th. and I will check back before, if I can get the pc at work. Hope you feel better. PS, if you did NOT taper down to 30 mgs or less of methadone, you should really not be on subs, it is going to continue to make you feel awful Pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2010 • 4 answers
Ive been rx'd methadone for SEVERAL years and also a benzo to go with it. I want to switch to subox?
Posted 14 Jun 2010 • 3 answers
Posted 25 Jul 2010 • 1 answer
Posted 22 Oct 2010 • 1 answer
Posted 26 Nov 2011 • 1 answer